# SDR ASAA0540226

- Difficulty date: May 5, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 655572685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STATION 727 BULKHEAD BRACKET IS CRACKED AT BS 727, RBL 5, WL 145.  REMOVED AND REPLACED.  (M)
